# SDR YENA20120810574

- Difficulty date: August 10, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 16,349 hours, 10,050 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Module
- Part number: 142091142
- Part serial: 206
- Condition: Failed
- Location: Brake System
- Part time: 15,385 hours, 9,258 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6 JFK-BUF, CREW DECLARED EMERGENCY DUE TO AFTER SELECTING LANDING GEAR DOWN, BRAKE RIGHT FAULT AND BRAKE LEFT FAULT MESSAGE.  PERFORMED GO AROUND AND QRH PROCEDURES.  AFTER LANDING LEFT AND RIGHT OUTBOARD BRAKE TEMP SHOWED INOP BRAKES.  REMOVED AND REPLACED BCM 1 IAW 32-41-07.  OPS CHECK GOOD.
